# SDR YENA2020020430135

- Difficulty date: January 31, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 2415
- Aircraft time: 58,859 hours, 21,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOOR BEAM -Y1292 FR 66-68 RH SIDE AFT GALLEY; (REF AEROMAN NR 2019-398171 WO 2019 341/1) R & R FLOOR BEAM -Y1292 FR66-68 RH SIDE AFT GALLEY IAW SRM 51-72-11
